# SDR SWIA201642419

- Difficulty date: June 29, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 37,317 hours, 33,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LBL 27.00 INBD AND OTBD FLANGE HAS CORROSION BETWEEN FS 621.00 AND FS 574.00.  R & R LBL 27 FLOORBEAM CAP FROM FS 574 TO FS 621 WITH NEW CAP IAW SRM AND REO.
